# SDR DALA2022090906021

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DTA MONITOR INSPECTION, A GOUGE WAS FOUND AT THE FUESELAGE FRAME WEB AT BSTA 1640 BETWEEN S-7L/S-8L. REF ERA 601835-14. CORRECTIVE ACTION: REF ERA 601835-14.
